Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jul 12, 2015, 2:28 PM MST for Graham County, Arizona. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2015, 2:28 PM MST (21:28 UTC)
- Expired
- Jul 12, 2015, 3:15 PM MST
- In force
- 47 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Graham County, AZ
The radar
The Tucson radar (KEMX), 107 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2356 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536 WUUS55 KTWC 122128 SVRTWC AZC009-122215- /O.NEW.KTWC.SV.W.0041.150712T2128Z-150712T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 228 PM MST SUN JUL 12 2015 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL GRAHAM COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 315 PM MST * AT 227 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER FORT GRANT...AND MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... BONITA...FRYE MESA DAM...FORT GRANT...MOUNT GRAHAM AND SWIFT TRAIL JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3252 10988 3255 11004 3282 11006 3276 10969 TIME...MOT...LOC 2127Z 195DEG 15KT 3266 10994 $$
2 follow-up statements
561 WWUS55 KTWC 122159 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 259 PM MST SUN JUL 12 2015 AZC009-122215- /O.CON.KTWC.SV.W.0041.000000T0000Z-150712T2215Z/ GRAHAM AZ- 259 PM MST SUN JUL 12 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MST FOR SOUTH CENTRAL GRAHAM COUNTY... AT 257 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AND OVER MOUNT GRAHAM...MOVING NORTH AT 15 MPH. ADDITIONAL STRONG STROMS TO THE NORTHWEST OF THIS STORM ARE DEVELOPING AND MAY BECOME SEVERE BY 315 PM MST. LOCATIONS IMPACTED INCLUDE... FRYE MESA DAM...MOUNT GRAHAM...FORT GRANT AND SWIFT TRAIL JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3260 10982 3265 11005 3282 11006 3276 10969 TIME...MOT...LOC 2157Z 199DEG 14KT 3280 10983 $$
308
WWUS55 KTWC 122213
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
313 PM MST SUN JUL 12 2015
AZC009-122222-
/O.EXP.KTWC.SV.W.0041.000000T0000Z-150712T2215Z/
GRAHAM AZ-
313 PM MST SUN JUL 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GRAHAM COUNTY
WILL EXPIRE AT 315 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER HEAVY RAIN...STRONG WIND GUSTS TO 45 MPH AND SMALL TO MEDIUM
SIZED HAIL IS POSSIBLE WITH THIS THUNDERSTORM AND THUNDERSTORMS THAT
CONTINUE TO DEVELOP TO THE NORTHWEST ALONG AND SOUTH OF HIGHWAY 70.
LAT...LON 3260 10982 3265 11005 3282 11006 3276 10969
TIME...MOT...LOC 2206Z 195DEG 15KT 3280 10983
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 9:20 AM MST, 5 hours 8 minutes earlier.
Area forecast discussion, Jul 12, 9:20 AM MST, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 920 AM MST SUN JUL 12 2015 .SYNOPSIS...EXPECT DAILY ROUNDS OF SCATTERED SHOWERS AND THUNDERSTORMS THIS WEEK. HIGH TEMPERATURES WILL BE NEAR SEASONAL NORMAL THROUGH THURSDAY FOLLOWED BY MINOR COOLING NEXT WEEKEND. && .DISCUSSION...FROM SOUTHWESTERLY FLOW YESTERDAY TO SOUTHERLY TODAY AS EXPECTED. MAJOR FEATURES UPSTREAM AND DOWNSTREAM HAVE FOCUSED A STRONG SOUTHERLY FLOW INTO SOUTHEAST ARIZONA WITH QUITE A LONG FETCH EVIDENT ON WATER VAPOR AND CIRA LAYERED PRECIPITABLE WATER IMAGERY. PRECIPITABLE WATER VALUES AGAIN A HEALTHY 1.2 TO 1.5 INCHES ACROSS SOUTHEAST ARIZONA WITH HIGHER VALUES UPSTREAM IN SONORA. SOLID DYNAMICS AND SHEAR...PLENTY OF MOISTURE...SOLAR INSOLATION...AND A MUCH MORE FAVORABLE SOUTHERLY FLOW WILL ADD UP TO BETTER THUNDERSTORM COVERAGE FOR MOST OF OUR AREA TODAY. COULD WE FINALLY GET AN AFTERNOON WITH ALL OR MOST OF TUCSON METRO IMPACTED? STORM MOVEMENT WILL PROBABLY SLOW A BIT MORE OVER THE NEXT FEW HOURS WITH HEAVY RAIN AND WET MICROBURST ACTIVITY A CONCERN...ISOLATED SEVERE. MINOR FIRST PERIOD FORECAST UPDATES BLENDING IN LATER MODEL DATA WITH AN END RESULT OF INCREASING PRECIP PROBABILITIES 5 TO 10 PERCENT IN MANY LOCATIONS. PLEASE SEE THE PREVIOUS DISCUSSION BELOW FOR ADDITIONAL DETAILS. && .AVIATION...VALID THRU 13/18Z. INCREASING THUNDERSTORM CHANCES THROUGH THE LATE MORNING AND AFTERNOON HOURS...DIMINISHING OVERNIGHT. BRIEF WIND GUSTS GENERALLY AROUND 35-45 KTS WILL ACCOMPANY THE STRONGER TSRA. THUNDERSTORM OUTFLOWS MAY GENERATE BLDU/S REDUCING VSBYS TO 1SM NW OF KTUS BETWEEN 13/21Z AND 14/03Z. CLOUD DECKS LATE THIS MORNING INTO THIS EVENING WILL GENERALLY BE AT 6-12K FT AGL. OTHERWISE...EXPECT CLOUD BASES MAINLY ABOVE 12K FT AGL AND SURFACE WIND LESS THAN 10 KTS INTO MONDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THIS WEEK. OTHERWISE...GENERALLY LIGHT TERRAIN DRIVEN WINDS WILL PREVAIL...WITH OCCASIONAL AFTERNOON GUSTS DUE TO STRONG DAYTIME HEATING. && .PREV DISCUSSION...THE LARGE-SCALE UPPER PATTERN EARLY THIS MORNING IS CHARACTERIZED WITH A BROAD HIGH PRESSURE RIDGE OVER THE CENTRAL CONUS AND A TROUGH NEAR THE WEST COAST. WATER VAPOR IMAGERY DEPICTS THE DEEPER MOISTURE PLUME HAS SHIFTED WWD ACROSS THIS FORECAST AREA...WITH THE ARC OF DEEPER MOISTURE EXTENDED FROM SONORA MEXICO NWD ACROSS SE ARIZONA...THEN NEWD INTO NRN NEW MEXICO. MEANWHILE... DARKENING FEATURE OVER SRN CHIHUAHUA MEXICO REPRESENTS A VORT MAX THAT VARIOUS 12/00Z MODELS MOVE NWD ADJACENT THE ERN ARIZONA/WRN NEW MEXICO BORDER LATER TODAY. GIVEN THE AVAILABLE AMPLE MOISTURE...THE AFOREMENTIONED VORT MAX THAT WILL LIKELY ENHANCE SYNOPTIC-SCALE ASCENT...AND A FAVORABLE GENERALLY SELY MID-LEVEL FLOW REGIME...THE CHANCES FOR WESTWARD EXPANSION OF SHOWER/TSTMS APPEARS INCREASINGLY LIKELY TODAY VERSUS THE PAST FEW DAYS. SEVERAL HRRR SOLUTIONS HAVE BEEN CONSISTENT WITH DEPICTING THE FIRST DEVELOPMENT OF SHOWERS/TSTMS TO OCCUR AROUND 16Z- 17Z TODAY EITHER NEAR THE CHIRICAHUA MOUNTAINS IN ERN COCHISE COUNTY...OR FURTHER SWWD ACROSS THE HUACHUCA/PATAGONIA MOUNTAINS ACROSS SWRN COCHISE/ERN SANTA CRUZ COUNTIES. SHOWERS/TSTMS SHOULD THEN DEVELOP AND/OR MOVE NWWD AND ENCROACH UPON THE TUCSON METRO AREA LATER THIS AFTERNOON. AT ANY RATE...POPS WERE SUBSEQUENTLY INCREASED MODESTLY FROM TUCSON EWD/SWD THIS AFTERNOON AND EVENING BASED ON THE ABOVE REASONING. THUS...ISOLATED TO SCATTERED SHOWERS/TSTMS MAINLY EAST-TO-SOUTH OF TUCSON BY LATE MORNING SHOULD BECOME SCATTERED TO NUMEROUS SHOWERS/ TSTMS ESPECIALLY FROM TUCSON EWD/SWD THIS AFTERNOON AND EVENING. SEVERAL HRRR SOLUTIONS HAVE SUGGESTED THE POTENTIAL FOR BLOWING DUST TO OCCUR FROM TUCSON NWWD ALONG THE INTERSTATE-10 CORRIDOR INTO SOUTH CENTRAL PINAL COUNTY LATE THIS AFTERNOON AND EARLY THIS EVENING. THUS...PATCHY BLOWING DUST WAS ADDED TO THE GRIDDED DATA WEATHER FIELDS FROM 12/21Z TO 13/03Z. FORECAST CONFIDENCE WAS NOT HIGH ENOUGH FOR THE ISSUANCE OF A BLOWING DUST ADVISORY FOR LATER TODAY...HOWEVER. SHOWERS/TSTMS SHOULD DECREASE IN COVERAGE THIS EVENING WITH THE LOSS OF DAYTIME HEATING...AND A SLIGHT CHANCE OF SHOWERS/TSTMS CONTINUES LATE TONIGHT FROM TUCSON EWD/SWD. A GRADUAL REDUCTION OF SHOWER-AND-THUNDERSTORM COVERAGE IS FORECAST TO OCCUR MON-WED MAINLY ATTRIBUTABLE TO A WEAK SWLY MID-LEVEL STEERING FLOW REGIME. THERE WILL BE ENOUGH MOISTURE TO MAINTAIN ISOLATED TO SCATTERED MAINLY AFTERNOON/EVENING SHOWERS/ TSTMS. AT THIS TIME APPEARS THAT THURSDAY AND PERHAPS FRI WILL HAVE SIMILAR COVERAGE OF SHOWERS/TSTMS VERSUS WEDNESDAY. THE FOCUS OF ATTENTION REGARDING PRECIP CHANCES PERHAPS BY FRI THOUGH APPEARING INCREASINGLY LIKELY BY SAT WILL BE THE NORTHWARD MOISTURE TRANSPORT INTO THIS FORECAST AREA FROM TROPICAL SYSTEM DOLORES. THE 12/00Z GFS/ECMWF WERE FAIRLY SIMILAR WITH DEPICTING INCREASED MOISTURE TO ADVECT NWD ACROSS THE AREA...AND PARTICULARLY ACROSS WRN SECTIONS AND FURTHER WWD INTO SRN CALIFORNIA. THESE SOLUTIONS SEEM HIGHLY PLAUSIBLE GIVEN THE POSITIONS OF THE UPPER HIGH OVER THE SRN CONUS...AND THE CONTINUED PRESENCE OF THE UPPER TROUGH JUST WEST OF THE CALIFORNIA COAST. FOR NOW...HAVE MAINTAINED A CHANCE OF SHOWERS/TSTMS FRI ACROSS MUCH OF THE AREA...THOUGH ONLY A SLIGHT CHANCE OF SHOWERS/TSTMS ACROSS WRN PIMA COUNTY. HAVE INCREASED POPS TO DEPICT AT LEAST A SLIGHT CHANCE OF SHOWERS/TSTMS AREA-WIDE NEXT SAT. IF THERE IS CONTINUED CONTINUITY AMONGST THE GFS/ECMWF SOLUTIONS...THEN POPS WILL LIKELY BE RAISED CONSIDERABLY FOR SAT. AS AN ASIDE...SUN IS BEYOND THE SCOPE OF THIS FORECAST PACKAGE. SOME MINOR MODIFICATIONS TO THE FORECAST HIGH TEMPS HAS RESULTED IN DAYTIME TEMPS THAT WILL GENERALLY BE QUITE CLOSE TO SEASONAL NORMALS THRU THURSDAY...THEN SOME MINOR COOLING IS ON TAP BY NEXT WEEKEND. MORE SIGNIFICANT COOLING MAY OCCUR...ESPECIALLY IF THE ENHANCED NWD MOISTURE TRANSPORT IS REALIZED. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON MEYER/FRANCIS
In the hours before
Special weather statement, Jul 12, 12:58 PM MST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1258 PM MST SUN JUL 12 2015 AZZ503-507-513-122030- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 1258 PM MST SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA CRUZ COUNTY UNTIL 130 PM MST... AT 1257 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM JUST SOUTH OF SONOITA...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... PATAGONIA...SONOITA AND ELGIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3157 11054 3151 11074 3172 11086 3172 11055 TIME...MOT...LOC 1957Z 164DEG 12KT 3161 11067 MEYER
Special weather statement, Jul 12, 1:46 PM MST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 146 PM MST SUN JUL 12 2015 AZZ507-513-122130- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 146 PM MST SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COCHISE COUNTY UNTIL 230 PM MST... AT 144 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FORT HUACHUCA...MOVING NORTH AND NORTHEAST AT 15 MPH. ADDITIONAL DEVELOPMENT IS EXPECTED NEAR SIERRA VISTA. HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... SIERRA VISTA...HUACHUCA CITY...FORT HUACHUCA...WHETSTONE AND CHARLESTON. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3144 11033 3160 11045 3179 11043 3164 11015 TIME...MOT...LOC 2044Z 209DEG 13KT 3161 11039 MEYER
Special weather statement, Jul 12, 1:52 PM MST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 152 PM MST SUN JUL 12 2015 AZZ508-511-122130- EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ- GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ- 152 PM MST SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COCHISE COUNTY UNTIL 230 PM MST... AT 151 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHWEST OF WILLCOX...MOVING NORTH AT 20 MPH. LOCALLY HEAVY RAINFALL...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLCOX. LAT...LON 3223 10982 3222 11002 3242 11009 3242 10980 TIME...MOT...LOC 2051Z 180DEG 18KT 3237 10999
Special weather statement, Jul 12, 2:20 PM MST, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 220 PM MST SUN JUL 12 2015 AZZ503-504-513-122200- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ- TUCSON METRO AREA INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ- DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING BISBEE/CANELO HILLS/MADERA CANYON AZ- 220 PM MST SUN JUL 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SANTA CRUZ AND EAST CENTRAL PIMA COUNTIES UNTIL 300 PM MST... AT 219 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARIVACA JUNCTION...MOVING NORTHWEST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... GREEN VALLEY...SAHUARITA...AMADO AND ARIVACA JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3176 11087 3167 11105 3178 11118 3189 11100 TIME...MOT...LOC 2119Z 149DEG 12KT 3178 11101 MEYER
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 5:22 PM MST | Special Weather Statement | TWC | 38 min | |
| Jul 11, 5:54 PM MST | Special Weather Statement | TWC | Graham | 36 min |
| Jul 11, 6:24 PM MST | Special Weather Statement | TWC | Graham | 51 min |
| Jul 11, 7:25 PM MST | Areal Flood Advisory | TWC | Graham | 3 hr |
| Jul 12, 12:58 PM MST | Special Weather Statement | TWC | Santa Cruz | 32 min |
| Jul 12, 1:46 PM MST | Special Weather Statement | TWC | Santa Cruz | 44 min |
| Jul 12, 1:52 PM MST | Special Weather Statement | TWC | 38 min | |
| Jul 12, 2:01 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 29 min |
| Jul 12, 2:20 PM MST | Special Weather Statement | TWC | Santa Cruz | 40 min |
| Jul 12, 2:41 PM MST | Areal Flood Advisory | TWC | Cochise, Graham | 3 hr |
| Jul 12, 2:54 PM MST | Severe Thunderstorm Warning | TWC | Pima | 23 min |
| Jul 12, 3:16 PM MST | Special Weather Statement | TWC | Cochise | 44 min |
| Jul 12, 3:43 PM MST | Flash Flood Warning | TWC | Graham | 2 hr |
| Jul 12, 3:58 PM MST | Flash Flood Warning | TWC | Santa Cruz | 2 hr |
| Jul 12, 4:21 PM MST | Special Weather Statement | TWC | Cochise | 39 min |
| Jul 12, 4:40 PM MST | Special Weather Statement | TWC | Cochise | 50 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.